# SDR YENA2023101301239

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,553 hours, 1,616 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0062250
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,092 hours, 1,332 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) ENGINE 1 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  REMOVED AND REPLACED FDU IAW AMM 26-12-34 OPS CHECK GOOD. MX-4 UPDATED MDDR 525922 CLEARED.
